It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2012, 02:22 PM   #1
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: Uk
Posts: 1,333
Worrybucket HB UserWorrybucket HB UserWorrybucket HB UserWorrybucket HB User
Weird month

Ok i have to have a rant.....

Had an accident with OH and had to take the morning after pill (yuk). This is what followed....

I then got cystitis from over enthusiastic sex! a urine infection, and pain in lower abdo with that. I took a week worth of antibiotics, which then gave me thrush. Then i started bleeding a week early i think from the MAP.

Ive been bleeding and periody like pains for 6 days now and ive had enough. My normal period is due next week, i hope that doesnt come too.

Does anyone know whether this bleeding and cramp is usual with the MAP?

Also will i probably get my normal menstrual next week too? i cant take much more down there .

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 02:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!